# SDR ASAA2017092522039

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,481 hours, 11,504 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400759050
- Condition: Damaged
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANEL NR 3 HAS FASTENER PULLED THRU.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE FAN DUCT PANEL NR 3, IAW AMM 72-23-07.
